# SDR SIMA20160525001

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 31,003 hours, 26,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  DEFERRED FLASHLIGHT IAW MEL 25-53, M PROCEDURES COMPLIED WITH.  INSTALLED FLASHLIGHT ASSY ON AFT CABIN OPS CHECK GOOD IAW EMB 145 MM 33-50-16. MEL RESTORED
